MathSciNet Relay Station
MathSciNet bibliographic data
MR1277093 (95j:35135) 35L65 (35M10 76L05)
Azevedo, A. V.; Marchesin, D. Multiple viscous solutions for systems of conservation laws. Trans. Amer. Math. Soc. 347 (1995), no. 8, 3061–3077.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement